MathSciNet Relay Station
MathSciNet bibliographic data
MR1989498 35K40 (35B10 35K57 37C25)
Wang, Yi; Zhao, Xiao-Qiang Convergence in monotone and subhomogeneous discrete dynamical systems on product Banach spaces. Bull. London Math. Soc. 35 (2003), no. 5, 681–688.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement